# SDR AALA2020082099021

- Difficulty date: August 14, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED AT BS 663 BETWEEN RBL 24 AND RBL 40. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9 REPAIR 9 AND SRM 57-10-10-2R-2.
